Groupes proprement discontinus de transformations affines avec parties linéaires orthogonales

Abels H, Margulis GA, Soifer GA (1997)
Comptes rendus de l'Académie des sciences. Série 1, Mathématique 324(3): 253-258.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Französisch
Autor
; ;
Alternativer Titel
Properly discontinuous groups of affine transformations with orthogonal linear part
Abstract / Bemerkung
Let Gamma be a subgroup of the group of all affine transformations of a real affine space A of finite dimension. Suppose that Gamma acts properly discontinuously on A. We determine which orthogonal groups can occur as Zariski closures of the linear part of Gamma. Our methods yield a proof of Auslander's conjecture for affine spaces of dimension at most 6.
Erscheinungsjahr
Zeitschriftentitel
Comptes rendus de l'Académie des sciences. Série 1, Mathématique
Band
324
Ausgabe
3
Seite(n)
253-258
ISSN
PUB-ID

Zitieren

Abels H, Margulis GA, Soifer GA. Groupes proprement discontinus de transformations affines avec parties linéaires orthogonales. Comptes rendus de l'Académie des sciences. Série 1, Mathématique . 1997;324(3):253-258.
Abels, H., Margulis, G. A., & Soifer, G. A. (1997). Groupes proprement discontinus de transformations affines avec parties linéaires orthogonales. Comptes rendus de l'Académie des sciences. Série 1, Mathématique , 324(3), 253-258.
Abels, H., Margulis, G. A., and Soifer, G. A. (1997). Groupes proprement discontinus de transformations affines avec parties linéaires orthogonales. Comptes rendus de l'Académie des sciences. Série 1, Mathématique 324, 253-258.
Abels, H., Margulis, G.A., & Soifer, G.A., 1997. Groupes proprement discontinus de transformations affines avec parties linéaires orthogonales. Comptes rendus de l'Académie des sciences. Série 1, Mathématique , 324(3), p 253-258.
H. Abels, G.A. Margulis, and G.A. Soifer, “Groupes proprement discontinus de transformations affines avec parties linéaires orthogonales”, Comptes rendus de l'Académie des sciences. Série 1, Mathématique , vol. 324, 1997, pp. 253-258.
Abels, H., Margulis, G.A., Soifer, G.A.: Groupes proprement discontinus de transformations affines avec parties linéaires orthogonales. Comptes rendus de l'Académie des sciences. Série 1, Mathématique . 324, 253-258 (1997).
Abels, Herbert, Margulis, G. A., and Soifer, G.A. “Groupes proprement discontinus de transformations affines avec parties linéaires orthogonales”. Comptes rendus de l'Académie des sciences. Série 1, Mathématique 324.3 (1997): 253-258.